Format

Send to

Choose Destination
Unfallchirurg. 2005 May;108(5):415-7.

[Rhabdomyolysis after administration of diclofenac].

[Article in German]

Author information

1
Unfallchirurgische Klinik, Medizinische Hochschule Hannover, Hannover. kknobi@yahoo.com

Abstract

Rhabdomyolysis may develop after various traumatic and nontraumatic circumstances. The use of lipid-lowering statins as well as the abuse of stimulants such as methylendioxymethamphetamine (ecstasy) can lead to fatal rhabdomyolysis with acute renal failure. We describe a case of diclofenac-induced rhabdomyolysis after a cumulative dose of 200 mg per os with consecutive critical increase of the creatine kinase and myoglobin. Prescription of diclofenac should therefore be done with caution. In cases of emergent myalgias, immediate testing of creatine kinase and myoglobin is mandatory to exclude fatal rhabdomyolysis with acute renal failure.

PMID:
15856148
DOI:
10.1007/s00113-004-0874-z
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Springer
Loading ...
Support Center